Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 1

Open AccessArticle
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 6700Downloads: 4862
Open AccessArticle
On the Bounds of the First Reformulated Zagreb Index
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 8-15. DOI: 10.12691/tjant-4-1-2
Pub. Date: January 15, 2016Views: 11491Downloads: 9459Citations: 3
Open AccessArticle
Schur-Convexity for a Class of Symmetric Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19. DOI: 10.12691/tjant-4-1-3
Pub. Date: March 23, 2016Views: 5968Downloads: 4317
Open AccessArticle
Some Identities of Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22. DOI: 10.12691/tjant-4-1-4
Pub. Date: April 19, 2016Views: 6972Downloads: 4808
Open AccessArticle
An Extended Coupled Coincidence Point Theorem
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 23-30. DOI: 10.12691/tjant-4-1-5
Pub. Date: May 13, 2016Views: 5409Downloads: 3935Citations: 1